# SDR SWAA2020010925221

- Difficulty date: January 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 275 S2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 275 BETWEEN STRINGER 2R-3R HAS CHAFING DAMAGE FROM FLIGHT DECK RIGHT DOOR FRAME ATTACHMENT BOLTS / REMOVED & REPLACED DAMAGED INTERCOSTAL AT BS275 BETWEEN STRINGER 2R-3R PER DRW 141A9402 & SRM 51-40-02-0G-0
